# SDR MASA98085

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 82425110001
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7594 - DEN-GJT - CREW REPORTED THAT THE FIRST TWO EMERGENCY ESCAPE PATH LIGHTS INOP.  AIRCRAFT WAS FERRIED TO GJT WHERE MAINTENANCE REMOVED AND REPLACED THE TRACK LIGHT SECTION.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
